Dynamic Response Analysis for Structures with Interval Parameters Based on Affine Arithmetic

Abstract:

Article Preview

This paper aims to study the uncertainty of the MDOF structural dynamic response, taking not only the interval characteristics of structural physical parameters and geometric dimension, but also the interval characteristics of applied load simultaneously . By means of the description of the interval parameters of uncertain structure with affine forms, the interval structural dynamic equation is studied, and an improved affine arithmetic based on interval division is presented, where correlations between the interval elements in eigenvalue and responses equations are considered, independent uncertain parameters are transformed to affine forms, and the solution of eigenvalue and response equations are transformed into the corresponding certain ones. With general affine arithmetic, the eigenvalue of each order and response bounds are determined by searching for the maximum and minimum in the solutions. Finally, some mathematical examples and a further engineering application confirm the feasibility and validity of this approach.

Info:

Periodical:

Advanced Materials Research (Volumes 44-46)

Edited by:

Z.Y. Shen, M.N. James, W.D. Li, and Y.X. Zhao

Pages:

157-164

DOI:

10.4028/www.scientific.net/AMR.44-46.157

Citation:

Z. Q. Zhu and J.J. Chen, "Dynamic Response Analysis for Structures with Interval Parameters Based on Affine Arithmetic", Advanced Materials Research, Vols. 44-46, pp. 157-164, 2008

Online since:

June 2008

Export:

Price:

$35.00

In order to see related information, you need to Login.